# SDR EISA98218

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: F61C0058M1
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM EMA, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  PERFORMED CHECKLIST PER AFM VOLUME 1 LIGHT EXTINGUISHED.  CONTINUED FLIGHT TO BRU.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED AIR SHUTOFF VALVE IAW MM 75.  (M)
